On a pair of automorphisms of -algebras
Rendiconti del Seminario Matematico della Università di Padova, Tome 96 (1996), pp. 137-142
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1996__96__137_0,
author = {Cater, F. S. and Thaheem, A. B.},
title = {On a pair of automorphisms of $C^\ast $-algebras},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {137--142},
year = {1996},
publisher = {Seminario Matematico of the University of Padua},
volume = {96},
mrnumber = {1438295},
zbl = {0902.46043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1996__96__137_0/}
}
TY - JOUR AU - Cater, F. S. AU - Thaheem, A. B. TI - On a pair of automorphisms of $C^\ast $-algebras JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1996 SP - 137 EP - 142 VL - 96 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1996__96__137_0/ LA - en ID - RSMUP_1996__96__137_0 ER -
%0 Journal Article %A Cater, F. S. %A Thaheem, A. B. %T On a pair of automorphisms of $C^\ast $-algebras %J Rendiconti del Seminario Matematico della Università di Padova %D 1996 %P 137-142 %V 96 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1996__96__137_0/ %G en %F RSMUP_1996__96__137_0
Cater, F. S.; Thaheem, A. B. On a pair of automorphisms of $C^\ast $-algebras. Rendiconti del Seminario Matematico della Università di Padova, Tome 96 (1996), pp. 137-142. http://geodesic.mathdoc.fr/item/RSMUP_1996__96__137_0/